Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on paracompactness and normality of mapping spaces

Author: A. H. Stone
Journal: Proc. Amer. Math. Soc. 14 (1963), 81-83
MSC: Primary 54.50; Secondary 54.28
MathSciNet review: 0143180
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.50, 54.28

Retrieve articles in all journals with MSC: 54.50, 54.28

Additional Information

PII: S 0002-9939(1963)0143180-5
Article copyright: © Copyright 1963 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia